Presented at the XI Annual Meeting of the National Congress of Pediatric Endocrinology and Diabetes, Konya, Turkey, September 14–17, 2006.
Two Cases of Cushing’s Syndrome Due to Overuse of Topical Steroid in the Diaper Area†
Article first published online: 2 OCT 2008
© 2008 The Authors. Journal compilation © 2008 Wiley Periodicals, Inc.
Volume 25, Issue 5, pages 544–547, September/October 2008
How to Cite
Semiz, S., Balcı, Y. I., Ergin, Ş., Candemir, M. and Polat, A. (2008), Two Cases of Cushing’s Syndrome Due to Overuse of Topical Steroid in the Diaper Area. Pediatric Dermatology, 25: 544–547. doi: 10.1111/j.1525-1470.2008.00735.x
- Issue published online: 2 OCT 2008
- Article first published online: 2 OCT 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!